# SDR DALA1123569223

- Difficulty date: March 28, 2008
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 25,414 hours, 17,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 65065097 CORROSION ON FITTING OF RIGHT TRACK BETWEEN STA 1136 STA 1155 IN AFT CARGO COMPARTMENT.  REPLACE PER SRM VOL 1 53-40-01 FIG 7, C/W TASK CARD 65065097.
